# SDR HEEA084382

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 2,255 hours
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: CI196
- Condition: Damaged
- Location: Vhf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF ANTENNA WEAK TRANSMITTING.  ANTENNA BASE PLATE CORRODED. SCRAPPED.
